# SDR ASAA2018110826760

- Difficulty date: August 28, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 41,440 hours, 15,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H SEAT TRACK AT-Y1292 HAS CORROSION AT FR20. GROUNDED - YES. REMOVED AND REPLACED BEAM IAW A320 SRM 51-42-11.
